Measures of centrality and complexity for partial propositional calculi.
Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 7-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1972__15_137861,
author = {E. William Chapin},
title = {Measures of centrality and complexity for partial propositional calculi.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {7--18},
year = {1972},
volume = {15},
zbl = {0248.02018},
url = {http://geodesic.mathdoc.fr/item/AMLG_1972__15_137861/}
}
E. William Chapin. Measures of centrality and complexity for partial propositional calculi.. Archiv für mathematische Logik und Grundlagenforschung, Tome 15 (1972), pp. 7-18. http://geodesic.mathdoc.fr/item/AMLG_1972__15_137861/